Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS Wilmington, OH

March 23, 2011Delaware County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 2:45 PM EDT for Delaware County, Union County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2011, 2:45 PM EDT (18:45 UTC)
Expired
Mar 23, 2011, 3:30 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS51 KILN 231845
SVRILN
OHC041-159-231930-
/O.NEW.KILN.SV.W.0017.110323T1845Z-110323T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DELAWARE COUNTY IN CENTRAL OHIO...
  CENTRAL UNION COUNTY IN CENTRAL OHIO...

* UNTIL 330 PM EDT.

* AT 244 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR PHARISBURG...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHWOOD...
  DELAWARE...
  ASHLEY...

IN ADDITION...PHARISBURG...MAGNETIC SPRINGS...OSTRANDER...
WARRENSBURG...STATE ROUTE 257 AT US ROUTE 36...BELLEPOINT...RADNOR
AND STRATFORD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 129 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 4044 8302 4043 8301 4042 8292 4042 8291
      4036 8292 4036 8275 4034 8273 4029 8273
      4025 8275 4024 8339 4044 8335 4045 8320
TIME...MOT...LOC 1845Z 261DEG 23KT 4031 8333

$$

HATZOS
3 follow-up statements
301 
WWUS51 KILN 231858
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT WED MAR 23 2011

OHC159-231908-
/O.CAN.KILN.SV.W.0017.000000T0000Z-110323T1930Z/
UNION OH-
258 PM EDT WED MAR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

THE STORM HAS MOVED EAST INTO DELAWARE COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4043 8301 4042 8291 4036 8292 4036 8275
      4034 8273 4030 8273 4025 8275 4025 8325
      4040 8323 4044 8319 4044 8302
TIME...MOT...LOC 1858Z 262DEG 29KT 4033 8316

$$

OHC041-231930-
/O.CON.KILN.SV.W.0017.000000T0000Z-110323T1930Z/
DELAWARE OH-
258 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN DELAWARE COUNTY...

AT 256 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WARRENSBURG...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
DELAWARE AND ASHLEY.

IN ADDITION...RADNOR...STRATFORD...DELAWARE STATE PARK...STATE ROUTE
229 AT US ROUTE 23...LEONARDSBURG...KILBOURNE AND OLIVE GREEN ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. THIS THUNDERSTORM 
HAS SHOWED SOME SIGNS OF WEAK ROTATION. TORNADOES CAN DEVELOP 
SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS 
STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS 
AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4043 8301 4042 8291 4036 8292 4036 8275
      4034 8273 4030 8273 4025 8275 4025 8325
      4040 8323 4044 8319 4044 8302
TIME...MOT...LOC 1858Z 262DEG 29KT 4033 8316

$$

HATZOS
501 
WWUS51 KILN 231921
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT WED MAR 23 2011

OHC041-231930-
/O.CON.KILN.SV.W.0017.000000T0000Z-110323T1930Z/
DELAWARE OH-
321 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN DELAWARE COUNTY...

AT 318 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED 7 MILES WEST OF OLIVE GREEN...MOVING EAST AT 35
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN DELAWARE
COUNTY...INCLUDING OLIVE GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4025 8275 4027 8293 4034 8295 4036 8292
      4036 8275 4034 8273 4030 8273
TIME...MOT...LOC 1921Z 262DEG 29KT 4035 8292

$$

HATZOS
458 
WWUS51 KILN 231928
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT WED MAR 23 2011

OHC041-231938-
/O.EXP.KILN.SV.W.0017.000000T0000Z-110323T1930Z/
DELAWARE OH-
328 PM EDT WED MAR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY WILL
EXPIRE AT 330 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4025 8275 4027 8293 4034 8295 4036 8292
      4036 8275 4034 8273 4030 8273
TIME...MOT...LOC 1928Z 262DEG 29KT 4036 8285

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 1:40 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 23, 1:40 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT WED MAR 23 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK EAST ALONG A WARM FRONT ACROSS THE AREA
TODAY. A TRAILING COLD FRONT FROM THE LOW WILL PUSH THROUGH
THIS EVENING. COLDER HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A DEEP UPR LVL LOW WILL CONTINUE TO PUSH E/SE TOWARD THE GREAT
LAKES TODAY/OHIO VALLEY REGION TODAY. SFC LOW PRESSURE WILL RIPPLE
ACRS AN ADVANCING WARM FRONT ACRS NRN OHIO. FALLING HEIGHTS AHEAD
OF THE UPR LOW...ALONG WITH AN EMBEDDED DISTURBANCE ON THE EAST
SIDE OF THE UPR LOW...WILL PROVIDE LARGE SCALE ASCENT FOR THIS
AFTERNOON. IN THE LOW LEVELS...SFC LOW WILL AID IN THE INCREASE OF
THE LOW LEVEL JET...PROVIDING SOME LOW LEVEL FORCING/FOCUS.
STEEPENING MID LEVEL LAPSE RATES APCHING 8 C/KM WILL AID IN
DESTABILIZING THE ATMOSPHERE...ALONG WITH WARM SFC TEMPERATURES IN
THE 60S/70S AND DEWPOINTS CLIMBING INTO THE 50S. ALL IN
ALL...REGION REMAINS IN A SLIGHT TO MODERATE RISK FOR SEVERE
WEATHER. CURRENT THINKING IS THAT CONVECTION WILL GET STARTED OVER
CNTRL/SRN INDIANA BY EARLY AFTN...QUICKLY SPREADING EAST AND
INCREASING IN COVERAGE AS IT PASS ACRS OUR REGION. BIGGEST SEVERE
THREATS WILL BE LARGE HAIL DUE TO STEEP LAPSE RATES AND FAT CAPE
LOCATED IN THE MID LVLS...FOLLOWED BY DAMAGING WINDS. ALTHOUGH 0-1
KM SRH IS NOT OVERLY HIGH...STORMS WILL BE CAPABLE OF BECOMING
SUPERCELLULAR DUE TO UNIDIRECTIONAL FLOW THAT MAY LEAD TO
SPLITTING CELLS. ANY RIGHT MOVING CELL FROM THE MEAN FLOW COULD
STILL POSE A TORNADO THREAT. ALL OF THE ABOVE IS MENTIONED IN THE
HWO. WILL MAKE UPDATES TO THE FORECAST AS CONDITIONS WARRANT
THROUGHOUT THE DAY...ESPECIALLY DEWPOINTS AND TEMPERATURES THAT
WILL BE INFLUX.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
AFTER EVENING SHOWERS AND STORMS ACTIVITY SHOULD QUICKLY DIMINISH
WITH ONLY SCATTERED LIGHT RAIN MIXING WITH AND CHANGING TO LIGHT
SNOW. DONT EXPECT ANY ACCUM AND SHOULD BE ENOUGH DRYING OUT TO
KEEP ANY ICY ROADS FROM OCCURRING. TEMPS AT OR JUST ABOVE GUID WITH
CLOUDS. AFTER A FEW MORNING FLURRIES OR SPRINKLES SHOULD SEE GOOD
DRYING AND AFTERNOON SUN. TEMPS WILL STRUGGLE BUT WITH THE
EXPECTATION OF SOME SUN DID NOT STRAY MUCH FROM GUIDANCE. THURSDAY
NIGHT AND FRIDAY SHOULD BE DRY WITH HIGH PRESSURE. SOME INCREASING
CLOUDS ON FRIDAY AHEAD OF NEXT SYSTEM. TEMPS NEAR GUIDANCE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE TO DISAGREE FOR THE LONG TERM PERIOD.  THE GFS HAS
PRECIPITATION ACROSS THE AREA FOR ALMOST THE ENTIRE WEEKEND WHEREAS
THE ECMWF KEEPS CONDITIONS DRY WITH A MORE SOUTHERN ECMWF STORM
TRACK. DUE TO MODEL RUN INCONSISTENCIES WENT WITH A BLEND AT THIS
POINT HOWEVER WENT CLOSER TO A SOUTHERN SOLUTION. DRY CONDITIONS
WILL BE PRESENT FOR MONDAY BEFORE ANOTHER SYSTEM IMPACTS THE AREA.
THE GFS IS FURTHER SOUTH WITH THIS SYSTEM WHILE THE ECMWF HAS A
MORE NORTHERN TRACK. WENT CLOSER TO THE NORTHERN ECMWF SOLUTION.
MODEL TRENDS HAVE BEEN FASTER WITH THIS SYSTEM AND THEREFORE SPED
UP TIMING WITH PRECIPITATION. TEMPERATURE PROFILES WILL BE ON THE
EDGE FOR PRECIPITATION TYPE AND THEREFORE BELIEVE THAT SOME
LOCATIONS...ESPECIALLY ACROSS THE NORTH WILL MIX WITH SOME SNOW
WITH BOTH THE WEEKEND AND EARLY NEXT WEEK SYSTEMS. TEMPERATURES
WILL BE BELOW NORMAL THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
POTENT UPPER LEVEL LOW EXTENDING FROM THE WESTERN GREAT LAKES INTO
THE CENTRAL PLAINS WILL MOVE QUICKLY ESE THROUGH THE REGION DURING
THE TAF PERIOD. A SFC LOW NEAR KIND THIS AFTERNOON WILL RIPPLE
ALONG A WARM FRONT ACRS NRN OHIO THIS AFTN INTO EARLY EVENING. A
COLD FRONT/DRY LINE WILL ACCOMPANY THE LOW. WARM...MOIST AND
UNSTABLE AIRMASS AHEAD OF THE LOW AND FRONT...COMBINED WITH
INCREASING LOW LEVEL CONVERGENCE AND UPPER LEVEL LIFT...WILL
RESULT IN SHOWERS AND THUNDERSTORMS ACROSS THE TAF SITES THROUGH
THE AFTERNOON HOURS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. WILL INCLUDE TEMPO -TSRA AT ALL TAF SITES THIS
AFTN. WILL AMEND TAFS IF NECESSARY TO INCLUDE HAIL AND OR STRONG
WINDS SHOULD STRONGER CORES MOVE TOWARD ANY TERMINAL. IT APPEARS
AS THIS ACTIVITY MOVES EAST BY LATE AFTERNOON INTO EARLY
EVENING...THERE MAY BE A BRIEF BREAK IN THE PCPN THREAT.
THEREAFTER...ANOTHER COLD FRONT WILL DROP FROM NW TO SE THROUGH
THE REGION OVERNIGHT. THERE COULD BE SOME ADDITIONAL SHOWERS AND
EMBEDDED THUNDER AHEAD OF THE FRONT. AFTER FRONTAL
PASSAGE...COLDER AIR WILL FILTER INTO THE REGION. CIGS WILL LIKELY
DROP INTO THE MVFR CATEGORY BEHIND SECOND FRONT. THE JURY IS
STILL OUT AT THIS POINT WHETHER IFR CIGS WILL FORM. GIVEN WEAK LOW
LEVEL FORCING OVERNIGHT...AND A LACK OF MID LVL MOISTURE...SOME
PATCHY DRIZZLE WILL BE POSSIBLE...WITH FREEZING DRIZZLE WHERE
TEMPERATURES FALL TO OR LOWER THAN FREEZING.

ON THURSDAY...ANY THREAT OF DRIZZLE/FREEZING DRIZZLE SHOULD END
DURING THE MORNING HOURS. MVFR CIGS WILL CONTINUE DURING THE MORNING...
WITH A CLEARING TREND STARTING CLOSE TO THE NORTHERN TAF SITES
AROUND 18Z AS A RIDGE OF HIGH PRESSURE AND DRIER AIR BUILD
SOUTHWARD INTO THE GREAT LAKES.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY NIGHT
INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN/PADGETT
NEAR TERM...HICKMAN
SHORT TERM...PADGETT
LONG TERM...NOVAK
AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 4:52 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
452 AM EDT WED MAR 23 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
452 AM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL PUSH EAST TODAY ALONG A WARM FRONT
DRAPED ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
BECOME MORE NUMEROUS THROUGH THE AFTERNOON HOURS...AND CONTINUE
INTO THE EARLY EVENING.

THERE IS A GOOD CHANCE THAT SOME OF THE STORMS WILL BECOME SEVERE
LATER TODAY...PRIMARILY AFTER 2 PM. THE PRIMARY SEVERE THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...THE POTENTIAL FOR AN
ISOLATED TORNADO WILL ALSO EXIST. THE THUNDERSTORM AND SEVERE
WEATHER THREAT WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON.

In the hours before

Local storm report, Mar 23, 2:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             MASON                   39.36N 84.31W
03/23/2011  E0.88 INCH       WARREN             OH   TRAINED SPOTTER

0208 PM     HAIL             3 S MASON               39.32N 84.31W
03/23/2011  E0.50 INCH       WARREN             OH   TRAINED SPOTTER

&&

HUGHES
Local storm report, Mar 23, 2:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             3 ENE SHARONVILLE       39.30N 84.35W
03/23/2011  E1.00 INCH       BUTLER             OH   PUBLIC

&&

SFH
Local storm report, Mar 23, 2:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             1 S MORROW              39.33N 84.13W
03/23/2011  E0.88 INCH       WARREN             OH   PUBLIC

0228 PM     HAIL             3 W LIBERTY             39.63N 84.98W
03/23/2011  M0.75 INCH       UNION              IN   TRAINED SPOTTER

&&

KURZ
Local storm report, Mar 23, 2:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             LIBERTY                 39.63N 84.93W
03/23/2011  E1.00 INCH       UNION              IN   PUBLIC

&&

SFH
Local storm report, Mar 23, 2:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             WILMINGTON              39.45N 83.83W
03/23/2011  E0.75 INCH       CLINTON            OH   PUBLIC

&&

SFH
Local storm report, Mar 23, 2:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             WASHINGTON COURT HOUSE  39.54N 83.43W
03/23/2011  E1.00 INCH       FAYETTE            OH   TRAINED SPOTTER

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:55 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren53 min
Mar 23, 1:57 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren18 min
Mar 23, 2:25 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross65 min
Mar 23, 2:26 PM EDTSevere Thunderstorm WarningILNButler49 min
Mar 23, 2:59 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Warren46 min
Mar 23, 3:05 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Logan, Miami, Shelby55 min
Mar 23, 3:07 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross38 min
Mar 23, 3:08 PM EDTSevere Thunderstorm WarningILNHamilton37 min
Mar 23, 3:11 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren34 min
Mar 23, 3:14 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross46 min
Mar 23, 3:19 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren41 min
Mar 23, 3:33 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland40 min
Mar 23, 3:42 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Montgomery63 min
Mar 23, 3:45 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Pickaway, Ross26 min
Mar 23, 3:51 PM EDTSevere Thunderstorm WarningILNAdams, Highland39 min
Mar 23, 3:57 PM EDTSevere Thunderstorm WarningILNHocking22 min
Mar 23, 4:00 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Franklin, Madison, Union34 min
Mar 23, 4:06 PM EDTSevere Thunderstorm WarningILNAdams, Brown41 min
Mar 23, 4:10 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Hocking, Pike, Ross, Scioto33 min
Mar 23, 4:14 PM EDTSevere Thunderstorm WarningILNLicking23 min
Mar 23, 4:28 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto35 min
Mar 23, 4:48 PM EDTSpecial Weather StatementILNMadison57 min
Mar 23, 4:59 PM EDTSpecial Weather StatementILNFayette, Greene, Hocking, Pickaway61 min
Mar 23, 7:59 PM EDTSpecial Weather StatementILNAuglaize, Mercer61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.